# SDR 2A6R2018MG4731

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 5,067 hours, 18,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Part number: 350A21135920
- Condition: Corroded
- Location: Fuselage
- Part time: 5,067 hours, 18,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE LEFT & RIGHT EDGING OF THE FUSELAGE TO THE EXTENT THAT REPLACEMENTS HAD TO BE SPLICED IN.
